Menu
X
Miarke asked 2 years ago

Hi, I’m posting in the hopes that someone is familiar with what I’m experiencing, someone who has the same issue or perhaps knows what it could be. I’ve always had very dry skin. Many years back, when I was maybe 14/15 or so, I got this brownish patchy skin between my breasts that was very dry, thick, and flaky. It would go away and come back without me doing anything other than applying thick moisturizer. Eventually it came and never left, maybe around age 18/19. I am 22 now and is still there, but now its worse! I have gone to the doctor and treated the area. The first time doc told me it could be fungal, but was not sure the exact name of the condition, but tinea-someting. Tinea versicolor maybe? I thought that was weird but I treated with clotrimazole cream, and it didn’t really help. Months later I went back, this time a different doc prescribed a steroid cream clobetazole and said the rash could be caused by sweating and heat. The cream helped for a bit, but as I continued treatment my skin became really raw and painful, wet looking, as if the top layer of skin had been rubbed off. She checked my thyroid and tested me for diabetes, to rule out Acanthosis even though she said it doesn’t look like that’s what it is.Now, this rash hasn’t really itched or hurt or anything, very rarely would the patches feel itchy, mostly they felt rough and dry. About 3 weeks ago after seeing the rash worsen and creep up more towards/around my neck, I took matters into my own hands. I started treating it like tinea versicolor, applying selenium sulfide shampoo a couple times a week before showering, and applying 2% miconazole cream at least once a day. This has not helped, in fact I fear that it is actually worse! My skin is extremely dry and flaky, and I tried to scratch off the flakes, which cracked my skin and caused pain for a few days. The rash has also spread to under my breasts, which it had never done before. It is now around my neck, base of my scalp, chest, between and under breasts. It makes me hate myself, I feel very self conscious and disgusting, like I am dirty or infected. I spoke to a nurse last week who after describing my issue told me it could be eczema or psoriasis, and advised me to continue the miconazole treatment. I haven’t noticed any change. I don’t know what to do, can somebody please advise? Thanks so much.
 

 

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML